# SDR CALA2018011300179

- Difficulty date: January 11, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 30,141 hours, 16,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D53471056202
- Condition: Corroded
- Location: Frames 63-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAMES 63 - 64 STRINGER SPLICE 41L HAS SURFACE CORROSION.   REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-11, PARA F.
